# SDR ASAA0610962

- Difficulty date: September 12, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 56,859 hours, 48,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOES NOT CLOSE NORMALLY.  FOUND L1 DOOR TOP HINGE PLATE LOOSE.  TIGHTENED BOLTS LUBED DOOR CHECKS OKAY.
